# SDR 97ZZZX802

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70194
- Make and model: Cessna A185E
- Aircraft serial: 18502047
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 07501957
- Condition: Broken
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED TO RESPOND ON TAKEOFF.  SMALL BRACKET ATTACHED TO THROTTLE BRACKET 0750195-7, ONE ARM BROKEN AND SEVERELY WORN WHERE THROTTLE CONTROL CABLE ATTACHES WITH SAFETY WIRE.  BRACKET (SMALL) NOT SHOWN IN PARTS BOOK.  SAME BRACKET IS USED ON PROP CONTROL CABLE AND WAS BROKEN AND WORN.  REPLACED 200 HOURS PREVIOUSLY.  APPEARED THAT ALL CABLES WERE PROPERLY INSTALLED AND RIGGED (FACTORY).
